| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The severely stenosed target lesion was located in the moderately tortuous and moderately calcified right coronary artery.A 2.5mm x 12mm quantum maverick balloon catheter was advanced for dilation.However, during procedure, the delivery shaft fractured into two pieces.The device was removed directly, and no portion was left in the patient.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The device was microscopically and visually examined.There was a separation of the hypotube at 71cm from the strain relief.There was contrast in the inflation lumen and blood in the guidewire lumen.There was contrast and blood in the folds of the tightly folded balloon.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description